MathSciNet Relay Station
MathSciNet bibliographic data
MR2914749 60G05 (60G07 60G44)
Beiglböck, Mathias; Schachermayer, Walter; Veliyev, Bezirgen A short proof of the Doob-Meyer theorem. Stochastic Process. Appl. 122 (2012), no. 4, 1204–1209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement